# SDR DALA2017101307496

- Difficulty date: October 12, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA, BS 1681, LBL 25 SHEAR WEB IS BULGING.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. REPAIRED THE SHEAR WEB IAW ERA 560592-14, REV ORIG.
